# SDR AALA202506093887

- Difficulty date: June 8, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 40,971 hours, 8,220 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING THE CLIMB PHASE, THE APU FIRE DISCHARGE LIGHT ILLUMINATED. THERE WAS NO OTHER INDICATIONS PRESENT. APU WAS NOT STARTED ON TAXI IN TO GATE UPON ARRIVAL. MAINTENANCE PERFORMED BITE TEST OF THE APU FIRE AND OVERHEAT DETECTION SYSTEM PER AMM 26-13-00-710-002-A PER TSM 26-136-00-810-802-A WITH NO MESSAGE FOUND. DURING AN OPERATIONAL TEST OF THE APU THE FIRE DISCHARGE LIGHT DID NOT ILLUMINATE.
